# SDR ASAA2014112709770

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 4,228 hours, 1,371 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20370
- Condition: Failed
- Location: Nr 1 Controller
- Part time: 4,222 hours, 1,368 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT ILLUMINATED.  CABIN INTERIOR TEMPERATURE WENT FULL HOT AND WAS UNCONTROLLABLE.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP BITE TEST, REF 21-62, TASK 801.  NR 1 CONTROLLER HAS FAULT ZONE TRIM VALVE, HAS HISTORY.  REPLACED AFT CABIN TRIM VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801.  ACCOMPLISHED PACK/ZONE TEMP BITE REF MM 21-62, TASK 801.  NO FAULTS NOTED.
